# SDR AALA2009031300003

- Difficulty date: March 13, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 87,035 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 257T110320
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

JFK - GEAR DOWN AND GEAR DISAGREE INDICATION ON.  FLIGHT DID FLY BY OF TOWER AND CONFIRMED GEAR DOWN.  LANDED JFK WITHOUT INCIDENT.  REPLACED LANDING GEAR RETRACT MODULE M937.  SYSTEM GROUND CHECK NORMAL OPERATION.
